# SDR C2XA96CL039

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Part number: 129440061602
- Condition: Lightning Strike
- Location: Rt Fuselage
- Part time: 2,414 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3246 - THE CREW REPORTED A LIGHTNING STRIKE ON THE NOSE OF THE AIRCRAFT.  MAINTENANCE ACCOMPLISHED A LIGHTNING STRIKE INSPECTION AND FOUND DAMAGE TO THE RIGHT AFT STRAKE.  MAINTENANCE REMOVED AND REPLACED THE STRAKE IAW B1900D STRUCTURAL REPAIR MANUAL 51-40-00 AND 51-40-03.  AIRCRAFT RELEASED FOR SERVICE.  (M)
